GET THE APP

Hearing Loss Due to Some Medications | SciTechnol

Journal of Otology & Rhinology.ISSN: 2324-8785

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.
puretimewatches

Editorial, Jor Vol: 10 Issue: 3

Hearing Loss Due to Some Medications

Abstract

Hearing loss can affect one or both ears and can range from moderate to severe. There are a variety of triggers, and it can strike anyone at any age, but it is most common in people over 60. Hearing problems and misinterpretation of what others say are early signs of hearing loss, particularly in noisy environments. Requesting that people repeat themselves. Listening to music or watching TV at a rate that is higher than appropriate for most people. Hearing loss is caused by both aging and long-term exposure to loud noises. Excessive earwax, for example, will temporarily reduce how well your ears conduct sounds.

Keywords: Hearing loss

Track Your Manuscript

Recommended Conferences

Media Partners

Associations